# SDR C2XA06BT041

- Difficulty date: September 17, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N25504
- Make and model: Emb EMB-135LR
- Aircraft serial: 145186
- Aircraft time: 12,708 hours, 12,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED, THE AFT SECTION OF EMERGENCY FLOOR AISLE PATH LIGHTING WAS NOT WORKING.  MAINTENANCE REMOVED AND REPLACED THE NR 3 AND NR 4 EMERGENCY LIGHT BATTERIES IAW EMB135 AMM NR 33-50-04, OPS CHECKED SYSTEM GOOD.
